Equate: Chlortabs Tablets Antihistamine, 100 Ct


Equate: Chlortabs Tablets Antihistamine, 100 Ct




Features
  • Compare to Chlor-Trimeton Allergy Tablets Active Ingredient.
  • Chlorpheniramine Maleate.
  • Allergy Relief/Antihistimine.
  • 24 Hour Relief of: Sneezing, Runny Nose, Itchy, Watery Eyes, Itchy Throat .
  • 100 Tablets.
  • Equate ChlorTabs Tablets Antihistamine Tablets, 4 mg, 100 Ct (2 Pack)





    Features
  • No pseudoephedrine
  • Relieves headache, nasal congestion, minor aches and pains and sinus pressure and congestion
  • Promotes nasal and sinus drainage
  • Loosens phlegm and thins bronchial secretions
  • 100-count package of Equate tablets
  • Equate: Chlortabs Tablets Antihistamine (300 ct)





    Features
  • 3 pack of 100 count Chlortabs each
  • Compare to Chlor-Trimeton
  • Major Pharmaceuticals Chlorpheniramine Maleate 4 mg Anti-Allergy Tablets, 1000 Count





    Features
  • Chlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold
  • Medication works by blocking histamine, a certain natural substance that the body makes during an allergic reaction
  • Dosage as directed by the physician
  • Antihistamine
  • Used for Allergic Conditions
  • Amazon Basic Care Omeprazole Delayed Release Tablets 20 mg, Acid Reducer, Treats Frequent Heartburn, 42 Count





    Features
  • ACTIVE INGREDIENT: The active ingredient in these delayed release tablets is omeprazole 20 mg, which works as an acid reducer to treat frequent heartburn. Compare to Prilosec OTC
  • TREATS FREQUENT HEARTBURN: Amazon Basic Care Omeprazole Delayed Release Tablets 20 mg treat frequent heartburn that occurs 2 or more times a week
  • ACID REDUCER: Amazon Basic Care Omeprazole Delayed Release Tablets 20 mg is a Proton Pump Inhibitor (PPI) that deactivates pumps in the stomach lining to inhibit acid production at the source.
  • 14-DAY COURSE OF HEARTBURN TREATMENT: Taken once every 24 hours for 14 days, Amazon Basic Care Omeprazole Delayed Release Tablets 20 mg is not intended for immediate relief of heartburn and may take 1 to 4 days for full effect.
  • HEARTBURN TIPS: Do not eat late at night or just before bedtime. Certain foods or drinks are more likely to cause heartburn, such as rich, spicy, fatty and fried foods, chocolate, caffeine, alcohol and even some fruits and vegetables.
  • Zenwise Health Digestive Enzymes Plus Prebiotics & Probiotics Supplement, 180 Servings, Vegan Formula for Better Digestion & Lactose Absorption with Amylase & Bromelain, 2 Month Supply





    Features
  • Digestive Enzymes with Pre & Probiotics Supplements: Pre-meal plant-powered pills formulated to help women and men find relief from occasional bloating, gas, and discomfort. AVA-Certified Vegetarian.
  • Complete Gut Wellness: Replenishes digestive enzymes that may decline with age. Advanced enzyme + prebiotic, probiotic non-GMO formula tackles hard-to-digest foods. For regularity, digestive + immune health.
  • Clinically Proven Reliably Alive De111 Probiotic: Guaranteed to arrive alive and work within hours in small intestine where 90% of nutrient absorption occurs + 70% of immune system resides.
  • Botanical Bounty: Turmeric, Ginger, Green Papaya, Inulin, Apple Pectin, Bladderwrack, Fennel, and Wakame all aid gut health and stomach comfort.
  • 180 Serving Supply: Includes 1 (180 Count) Zenwise Digestive Enzymes + with Pre & Probiotics. We suggest taking 1 capsule before each meal to experience digestive delight. No refrigeration needed.
  • Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 300 Count





    Features
  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec
  • 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms
  • EFFECTIVE: Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless Flowers, trees, a family pet, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief
  • Allegra Adult Non-Drowsy Antihistamine Tablets, 24-Hour Allergy Relief, 180 mg, 70 Count





    Features
  • INCLUDES: One (1) 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • FAST-ACTING: Allegra 24-Hour Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
  • ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing





    Features
  • Breathe a Little Easier – A powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing.
  • Clear, Healthy Eyes – Reduce the dry, itchy eyes and redness caused by pollen, dander, and seasonal allergies for true clarity.
  • Relieve Common Cold Symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats.
  • Rest Better – Diphenhydramine HCl can cause drowsiness which can help your body relax for a better night’s rest. Avoid driving after use.
  • Use as Directed – These HCl antihistamine tablets should always be used as directed. Please read package for more details on proper use and dosage.
  • Edwards-Councilor S150E48 Steramine Sanitizer Tablets (Sanitabs) 150 Count Bottle - Pack of 6





    Features
  • CONCENTRATED SANITIZER TABLETS - Box of 6 x Bottles of Steramine 1-G Quaternary Tablets Multi-Purpose Sanitizer,150 tablets per bottle, Pack of 6 Bottles
  • SANITIZES food contact surfaces and equipment in restaurants, bars, daycare centers, gyms, assisted-living facilities, schools and more. Kills CA-MRSA, Escherichia coli, HIV-1(Aids Virus), Listeria monocytogenes, Staphylococcus aureus
  • Premeasured and EASY TO USE. Use 1 tablet per 1 gallon of water. Visible results—turns water blue. Economical—super concentrated. One bottle makes 150 gallons of cleaning solution. Used by the Bar & Restaurant Industry Worldwide.
  • KILL BACTERIA AND GERMS : Tested under strict testing protocols, STERAMINE 1-G TABLETS is the first sanitizing product accepted and registered by as being effective in killing infectious bacteria and also HIV-1 (AIDS Virus)
  • ECONOMICAL HOUSEHOLD/KITCHEN SANITIZER : Commercial strength but also makes a great economical household sanitizer! Ideal for 3rd sink sanitizing rinse for glassware, dishes and utensils, For food and non-food contact surfaces